1233 North 30th Street, Billings, MT 59101      406-237-7000
St. Vincent Healthcare
 
 
Decrease (-) Restore Default Increase (+) font size
Back to MainBack to Main   Print This Page Print    Email to a Friend Email
    Dermatomyositis on the legs
   
Dermatomyositis on the legs

The appearance of purple (violaceous) plaques on the knees may be associated with dermatomyositis. Typically, most lesions associated with other diseases are red (erythematous).


Review Date: 2/11/2013
Reviewed By: Reviewed by: Ariel D. Teitel, MD, MBA, Clinical Associate Professor of Medicine, NYU Langone Medical Center. Review provided by VeriMed Healthcare Network. Also reviewed by A.D.A.M. Health Solutions, Ebix, Inc., Editorial Team: David Zieve, MD, MHA, Bethanne Black, Stephanie Slon, and Nissi Wang.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com